Dr Mikhail Isaev

Campus visitor
Research Area:

University of New South Wales

Combinatorics, asymptotic analysis, partial differential equations, inverse problems, functional analysis.

Research Description


1) Asymptotic enumeration of eulerian orientations for graphs with strong mixing properties. Journal of Applied and Industrial Mathematics, Vol. 20, No. 6, 2013, 40-58 - joint with K.V. Isaeva

2) On the class of graphs with strong mixing properties. Proceedings of Moscow Institute of Physics and Technology, Vol. 5, No. 6, 2013, 44-54 - joint with K.V. Isaeva

3) Asymptotic enumeration of eulerian circuits for graphs with strong mixing properties. Izv.: Mathematics, Vol. 77(6), 2013, 1105-1129

4) Asymptotic behaviour of the number of eulerian orientations of graphs. Mathematical Notes, Vol. 93, Iss. 5-6, 2013, 816-829

5) Asymptotic behaviour of the number of eulerian circuits. Electronic Journal of Combinatorics, V.18(1), Paper No. 219, 2011, 35p.

6) Effectivized Holder-logarithmic stability estimates for the Gel'fand inverse problem, Inverse Problems, 2014, 30(9), 19p. - joint with R.G. Novikov

7) Stability estimates for determination of potential from the impedance boundary map. St. Petersburg Mathematical Journal, Vol. 25, 2014, 23-41 - joint with R.G. Novikov

8) Exponential instability in the inverse scattering problem on the energy interval. Functional Analysis and Its Applications, Vol. 47(3), 2013, 187-194

9) New global stability estimates for monochromatic inverse acoustic scattering. SIAM Journal on Mathematical Analysis, Vol. 45(3), 2013, 1495-1504 - joint with R.G. Novikov

10) Energy and regularity dependent stability estimates for near-field inverse scattering in multidimensions. Journal of Mathematics, Article ID 318154, 2013, 10 p.; DOI:10.1155/2013/318154

11) Reconstruction of a potential from the impedance boundary map. Eurasian Journal of Mathematical and Computer Applications, Vol. 1(1), 2013, 5-28 - joint with R.G. Novikov

12) Instability in the Gel’fand inverse problem at high energies. Applicable Analysis, Vol. 92, No. 11, 2013, 2262-2274

13) Energy and regularity dependent stability estimates for the Gel'fand inverse problem in multidimensions. J. of Inverse and Ill-posed Probl., Vol. 20(3), 2012, 313-325 - joint with R.G. Novikov

14) Exponential instability in the Gel'fand inverse problem on the energy intervals. J. Inverse Ill-Posed Probl., Vol. 19(3), 2011, 453-473

Updated:  8 September 2015/Responsible Officer:  Head of School/Page Contact:  CECS Marketing